Bipullbacks of fractions and the snail lemma

Giuseppe Metere, Pierre-Alain Jacqmin, Enrico M. Vitale, Sandra Mantovani

Risultato della ricerca: Article

1 Citazioni (Scopus)


We establish conditions giving the existence of bipullbacks in bicategories of fractions. We apply our results to construct a π0-π1 exact sequence associated with a fractor between groupoids internal to a pointed exact category
Lingua originaleEnglish
pagine (da-a)5147-5162
Numero di pagine16
RivistaJournal of Pure and Applied Algebra
Stato di pubblicazionePublished - 2019


All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cita questo

Metere, G., Jacqmin, P-A., Vitale, E. M., & Mantovani, S. (2019). Bipullbacks of fractions and the snail lemma. Journal of Pure and Applied Algebra, 223, 5147-5162.